欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  4 篇文章
     
     
 
On the Location of Zeros of Polynomials

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 1 Page: 1-10
       
 
An O(k<sup>2</sup>+kh<sup>2</sup>+h<sup>2</sup>) Accurate Two-level Implicit Cubic Spline Method for One Space Dimensional Quasi-linear Parabolic Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 1 Page: 11-17
       
 
Conjugate Effects of Radiation and Joule Heating on Magnetohydrodynamic Free Convection Flow along a Sphere with Heat Generation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 1 Page: 18-25
       
 
A Third-Order Scheme for Numerical Fluxes to Guarantee Non-Negative Coefficients for Advection-Diffusion Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 1 Page: 26-38